# SDR CX7A194J36

- Difficulty date: April 4, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- Aircraft time: 20,162 hours, 25,023 cycles
- Engine: Ge CT79B
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Contaminated
- Location: Tailpipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RT TAILPIPE HOT LIGHT ILLUMINATED IN FLIGHT.
